Author: Zhonghua Qiao; Changhui Yao; Shanghui Jia;

Title: Superconvergence and Extrapolation Analysis of a Nonconforming Mixed Finite Element Approximation for Time-Harmonic Maxwell's Equations

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Volume: 46

Page: 1 - 19

Year: 2011


Author: Jichun Li; Zhimin Zhang;

Title: UNIFIED ANALYSIS OF TIME DOMAIN MIXED FINITE ELEMENT METHODS FOR MAXWELL'S EQUATIONS IN DISPERSIVE MEDIA

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Volume: 28

Page: 693 - 710

Year: 2010